MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG CONSTRAINED INSERT 28G; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG CONSTRAINED INSERT 28G; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Model Number 690-00-28G
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
This pi is for patient 1 of 2.While reporting a revision of another patient's hip due to dislocation of a constrained liner from a trident ii shell, the surgeon reported that he followed up with three additional patients that had trident ii shells with constrained liners.Two of the three patients have responded that they have hip pain.Though not revised and not confirmed as of the time of report, the surgeon suspects those patients may also have disassociated constrained liners.The third additional patient has not responded as of the time of report.None of the lot codes for either the inserts or the shells are the same across the three patients (the one revised, and the two reporting pain).Update 25/march/2020 wg: upon follow-up visit to surgeon, patient specified minor incisional pain.After radiological imaging and traction of the leg, the patient's hip construct was determined to be well-fixed with no devices dislocated or disassociated.Rep reported that the surgeon will not release any further information.

Brand Name
TRIDENT 0 DEG CONSTRAINED INSERT 28G
Common Device Name
PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9979218
Report Number0002249697-2020-00780
Device Sequence Number2089487
Product Code KWZ
UDI-Device Identifier07613327025583
UDI-Public07613327025583
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K061654
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model Number690-00-28G
Device Catalogue Number690-00-28G
Device Lot NumberK50NMN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2020
Initial Report FDA Received Date04/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age84 YR